Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A characterization of Banach algebras with approximate unit

Author: Donald Curtis Taylor
Journal: Bull. Amer. Math. Soc. 74 (1968), 761-766
MathSciNet review: 0226413
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Cohen, Factorization in group algebras, Duke Math. J. 26 (1959), 199-206. MR 104982
  • 2. P. Curtis and A. Figà-Talamanca, "Factorization theorems for Banach algebras" in Function algebras, edited by F. T. Birtel, Scott Foresman and Co., Chicago, III., 1966, pp. 169-185. MR 203500
  • 3. C. Rickart, General theory of Banach algebras, Van Nostrand, Princeton, N. J., 1960. MR 115101
  • 4. W. Rudin, Representations of functions by convolutions, J. Math. Mech. 7 (1958), 103-115. MR 104981
  • 5. D. Taylor, A generalized Fatou theorem for Banach algebras, Pacific J. Math, (to appear). MR 236712

Additional Information